# SDR ASAA2014070108659

- Difficulty date: July 1, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C264594
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM TEE SPLICE BETWEEN NR 1 AND 2 FLOOR PANELS HAS MULTIPLE AREAS OF CORRODED.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS.  FABRICATED NEW SPLICE IAW SRM 53-60-53-1A-1, & 51-40-05-0G-0.
